Solution of the Single-Site Spherical Scattering Problem for the Dirac Equation

SC Lovatt, BL Gyorffy, G Guan-Yu

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionSolution of the Single-Site Spherical Scattering Problem for the Dirac Equation
Original languageEnglish
Title of host publicationUnknown
Pages199 - 204
Number of pages5
Volume253
Publication statusPublished - 1992

Bibliographical note

Conference Proceedings/Title of Journal: Mat Res Soc Symp Proc
Other identifier: 0

Cite this